Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
RASH BEHIND AND ON EARS AND NECK
I have a rash which started 5 days ago just around my neck/hairline and behind my ears  - it is an itchy rash and doesn't seem to be getting better using Aveeno creams & Benadryl.
Could this be caused by a drug reaction - (I tool relafen for one day) or do you have any idea what it could be or treatments for same?
Thanks
Discussion is closed
Cancel
1 Answers
Page 1 of 1
242489 tn?1210500813
Debbie:

This sounds like mild eczema, not a drug reaction.  I suggest you try OTC hydrocortisone (1%) twice a day, along wih benadryl cream as needed for itch.  Don't bother changing shampoos, soaps, etc, as that rarely matters.  If it doesn't clear up in a week, you may want to see a doctor.

Best.

Dr. R
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now